S. Tari, A criterion for the strong cell decomposition property Arch. Math. Logic 62(2023), 871-887  More Info
M. Ghari, A formalization of the Protagoras court paradox in a temporal logic of epistemic and normative reasons Artificial Intelligence and Law (to appear) More Info
M. Ghari, Linear temporal justification logics with past and future time modalities Log. J. IGPL 31(2023), 1-38  More Info
A. Mofidi, On the number of cycles of graphs and VC-dimension Facta Universitatis, Series: Mathematics and Informatics 37(2022), 121-135  More Info
S. Salehi, Axiomatic (and non-axiomatic) mathematics Rocky Mountain J. Math. 52(2022), 1157-1176  More Info
S. Salehi, `Sometime a Paradox', now proof: Yablo is not first order Log. J. IGPL 30(2022), 71-77  More Info
S. Bahrami, Self-embeddings of models of arithmetic; fixed points, small submodels, and extendability J. Symbolic Logic (to appear) More Info
A. Mofidi, On the VC-dimension, covering and separating properties of the cycle and spanning tree hypergraphs of graphs Transactions on Combinatorics 11(2022), 29-43  More Info
A. Mofidi, Uniform logical new proofs for the Daniell-Stone theorem and the Riesz representation theorem Bull. Iranian Math. Soc. (to appear) More Info
M. Ghari, A note on fixed points in quantified logic of proofs and the surprise test paradox (In Persian) Logical Studies 12(2021), 129-153  More Info
K. Khanaki, $\Aleph_0$-categorical Banach spaces contain $\Ell_P$ or $C_0$ Math. Logic Quart. (to appear) More Info
S. Salehi, Godel 's second incompleteness theorem: How it is derived and what it delivers Bull. Symbol Logic 26(2020), 241-256  More Info
S. Tari, Strong cell decomposition property in o-minimal traces Arch. Math. Logic (2020), DOI: 10.1007/s00153-020-00739-2  More Info
Sh. Mohsenipour, Discrete orderings in the real spectrum J. Algebra 560(2020), 1-16  More Info
. Bahrami, Tanaka's theorem revisited Arch. Math. Logic (to appear) More Info
A. Mofidi, On partial cubes, well-graded families and their duals with some applications in graphs Discrete Appl. Math. (to appear) More Info
M. Tavangar (Joint with E. Salehi), Stochastic comparisons on conditional residual lifetime and inactivity time of coherent systems with exchangeable components Statist. Probab. Lett. 145(2019), 327-337  More Info
S. Salehi (Joint with Z. Assadi), On decidability and axiomatizability of some ordered structures Soft Computing 23(2019), 3615??3626  More Info
M. Golshani (Joint with Y. Hayut), The special aronszajn tree property J. Math. Log. (2018), DOI: 10.1142/S0219061320500038  More Info
. Golshani, The generalized Kurepa hypothesis at singular cardinals Period. Math. Hungar. (2018), DOI: 10.1007/s10998-018-02667-7  More Info
M. Golshani (Joint with S. Shelah), On cuts in ultraproducts of linear orders II J. Symbolic Logic 83(2018), 29-39  More Info
M. Golshani (Joint with Y. Hayut), The tree property on a countable segment of successors of singular cardinals Fund. Math. 240(2018), 199-204  More Info
M. Golshani (Joint with M. Gitik), Adding a lot of random reals by adding a few Fund. Math. 241(2018), 97-108  More Info
M. Golshani, The tree property at the successor of a singular limit of measurable cardinals Arch. Math. Logic 57(2018), 3-25  More Info
M. Golshani (Joint with R. Mohammadpour), The tree property at double successors of singular cardinals of uncountable cofinality with infinite gaps Ann. Pure Appl. Logic 169(2018), 164-175  More Info
M. R. Koushesh (Joint with A. Khademi), On closed non-vanishing ideals in $C_{B}(X)$ II; compactness properties Topology Appl. 24(2018), 125-136  More Info
M. Golshani (Joint with V. Kanovei and V. Lyubetsky), A Groszek-Laver pair of undistinguishable $E_{0}$-classes Math. Logic Quart. (2017), DOI: 10.1002/malq.201500020  More Info
M. Golshani, An Easton like theorem in the presence of Shelah cardinals Arch. Math. Logic 56(2017), 273-287  More Info
M. Golshani, HOD, V and the GCH J. Symbolic Logic (2017), 224-246  More Info
A. Mofidi, On Some Dynamical Aspects Of NIP Theories Arch. Math. Logic (to appear) More Info
Z. Ghadrenezhad and M. Pourmahdian (Joint with H. Khalilian), Automorphism groups of generic structures: extreme amenability and amenability Fund. Math. (to appear) More Info
M. Ghari (Joint with S. Bucheli and T. Studer), Temporal Justification Logic 243 Electronic Proceedings in Theoretical Computer Science, , , 59-74, (2017)  More Info
S. Tari, Some definable properties of sets in non-valuational weakly o-minimal structures Arch. Math. Logic (2017), DOI: 10.1007/s00153-017-0523-1  More Info
M. Ghari, Labeled sequent calculusfor justification logics Ann. Pure Appl. Logic 168(2017), 72-111  More Info
S. Salehi (Joint with P. Seraji), Godel-Rosser's incompleteness theorem, generalized and optimized for definable theories J. Logic Comput. 27(2017), 1391-1397  More Info
M. Golshani (Joint with S. Shelah), On cuts in ultraproducts of linear orders I J. Math. Log. (2016), DOI: 10.1142/S0219061316500082  More Info
M. Golshani (Joint with Y. Hayut), On Foreman's maximality principle J. Symbolic Logic 81(2016), 1344-1356  More Info
K. Khanaki, Amenability, extreme amenability, model-theoretic stability, and dependence property in integral logic Fund. Math. 234(2016), 253-286  More Info
M. Ghari, Pavelka-style fuzzy justification logics Log. J. IGPL 24(2016), 743-773  More Info
A . Khamseh and G. R. Omidi, A generalization of Ramsey theory for stars and one matching Math. Reports (to appear) More Info
M. Golshani (Joint with J. Cummings and Sy. D. Friedman), Collapsing the cardinals of Hod J. Math. Log. 15(2015), DOI: 10.1142/S0219061315500075  More Info
M. Golshani (Joint with M. Gitik), Adding a lot of Cohen reals by adding a few. II Fund. Math. 231(2015), 209-224  More Info
M. Golshani (Joint with A. S. Daghighi, J. Hamkins, and E. Jerabek), The foundation axiom and elementary self-embeddings of the universe 23 Infinity, computability, and metamathematics: Festschrift celebrating the 60th birthdays of Peter Koepke and Philip Welch, S. Geschke, B. Löwe, and P. Schlicht, Coll. Publ., London, , 89-112, (2014)  More Info
M. Pourmahdian and N. Roshandel Tavana (Joint with S. M. A. Khatami), From rational Godel logic to ultrametric logic J. Logic Comput. (to appear) More Info
N. Roshandel Tavana (Joint with K. Weihrauch), Representations of measurable sets in computable measure theory LMCS (2014), DOI: 10.2168/LMCS(3:7)2014  More Info
A. Khamseh (Joint with M. Aghaei), Combinatorial unprovability proofs and their model-theoretic counterparts Notre Dame J. Formal Logic 55(2014), 231-244  More Info
M. Ghari, Distributed knowledge justification logics Theory Comput. Syst. 55(2014), 1-40  More Info
S. Akbari, G.B. Khosrovshahi and A. Mofidi, Nowhere-zero 6-flows: A linear algebraic approach Bull. Inst. Combin. Appl. (to appear) More Info
S. Salehi, Godel's incompleteness phenomenon-computationally Philosophia Scientiae 18(2014), 23-37  More Info
M. Golshani, More on almost Souslin Kurepa trees Proc. Amer. Math. Soc. 142(2014), 3631-3634  More Info
M. Pourmahdian and N. R. Tavana (Joint with F. Didehvar), Effective metric model theory Math. Structures Comput. Sci. (2014), DOI: 10.1017/S0960129513000352  More Info
M. Golshani (Joint with Sy-D. Friedman), Killing GCH everywhere by a cofinality-preserving forcing notion over a model of GCH Fund. Math. 223(2013), 171-193  More Info
S. M . Bagheri (Joint with Mor. Moniri), Preservation theorems in Lukasiewicz model theory Iran. J. Fuzzy Syst. 10(2013), 103-113  More Info
S. Salehi, Herbrand consistency of some finite fragments of bounded arithmetical theories Arch. Math. Logic 52(2013), 317-333  More Info
M. Moniri (Joint with S. H. Sajjadi), Regular cuts in models of bounded arithmetic Bull. Sect. Logic Univ. ?odz (to appear) More Info
M. Golshani (Joint with Sy-D. Friedman), Killing the GCH everywhere with a single real J. Symbolic Logic 78(2013), 803-823  More Info
Mor. Moniri, Fuzzy and intuitionistic fuzzy Turing machines Fundamenta Informaticae 123(2013), 305-315  More Info
S. Salehi, Axiomatizing mathematical theories: Multiplication Proceedings of Frontiers in Mathematical Sciences, , , 165-176, (2012)  More Info
S. Salehi, Computation in logic and logic in computation Proceedings of the Third International Conference on Contemporary Issues in Computer and Information Sciences 2012, , , , (2012)  More Info
M. Pourmahdian and N. R. Tavana, Compactness in first-order Godel logics J. Logic Comput. (2012), DOI 10.1093/logcom/exs037  More Info
S. Salehi, Herbrand consistency of some arithmetical theories J. Symbolic Logic 77(2012), 807-827  More Info
M. Goshani (Joint with Sy-D. Friedman), Independence of higher Kurepa hypotheses Arch. Math. Logic 51(2012), 621-633  More Info
M. Golshani (Joint with E. Eslami), Shelah's strong covering property and CH in $V[r]$ Math. Logic Quart. 58(2012), 153-158  More Info
M. Golshani, Almost Souslin Kurepa trees Proc. Amer. Math. Soc. 141(2012), 1821-1826  More Info
M. S. Fallah (Joint with B. Sattarzadeh), Is cryptic able to detect insider attacks? LNCS, , , 230-244, (2011)  More Info
M. S. Fallah (Joint with A. Afshar), Reconstructing security types for automated policy enforcement in FABLE International Conference on Network and System Security, IEEE Computer Society Press, , 358-363, (2011)  More Info
Mor. Moniri (Joint with H. Farahani and R. A. Borzooei), Logical characterization of filters on BL-algebras J. of Mult.-Valued Logic and Soft Computing (to appear) More Info
M. Pourmahidan and M. Ali-Akbari, Computational models of certain hyperspace of quasi-metric spaces LMCS 7(2011), 1-25  More Info
S. Akbari, G. B. Khosrovshahi and A. Mofidi, Zero-sum flows in designs J. Combin. Des. 19(2011), 355-364  More Info
M. S. Fallah (Joint with A. Noorollahi), A logical view of nonmonotonicity in access control Poceedings of the International Wrokshop on Model-Based and Policy-Based Engineering in Information Security, , , , (2011)  More Info
S. M. Bagheri and M. Pourmahdian, Omitting types in an intermediate logic Studia Logica 97(2011), 319-328  More Info
Sh. Mohsenipour, Hierarchies of subsystems of weak arithmetic Lect. Notes Log. 36(2011), 80-92  More Info
Sh. Mohsenipour, Model theory of the inaccessibility scheme Arch. Math. Logic 50(2011), 697-706  More Info
M. Pourmahdian (Joint with M. Khani), On the metrizability of cone metric spaces Topology Appl. 158(2011), 190-193  More Info
M. Pourmahdian (Joint with M. Aliakbari), Completeness of hyperspaces of compact subsets of quasi-metric spaces Acta Math. Hungar. 127(2010), 260-272  More Info
M. Pourmahdian (Joint with F. Didehvar and K. Ghasemloo), Effectiveness in RPL, with applications to continuous logic Ann. Pure Appl. Logic 161(2010), 709-828  More Info
M. Pourmahdian (Joint with M. Ali-Akbari and B. Honari), Any $T_{1}$ space has a continous poset model Topology Appl. (to appear) More Info
M. Pourmahdian (Joint with M. Ali-Akbari, B. Honari, and M. M. Rezaeii), The space of formal balls and models of quasi-metric spaces Math. Structures Comput. Sci. (to appear) More Info
S. M. Bagheri and M. Pourmahdian, Elementary amalgamation and joint embedding property for intermediate logics Log. J. IGPL (to appear) More Info
Sh. Mohsenipour (Joint with A. Enayat), Model theory of the regularity and reflection schemes Arch. Math. Logic 47(2008), 447-464  More Info
Sh. Mohsenipour, On Keisler singular-like models Math. Logic Quart. 54(2008), 324-330  More Info
E. Eslami (Joint with J. J. Buckley), Pricing stock options using black-scholes and fuzzy sets IJFS 4(2008), 165-176  More Info
F. Didehvar (Sh. Arab, Ch. Eslahchi, and M. Sadeghi), Helix segment assignment in proteins using fuzzy logic IRANIAN JOURNAL of BIOTECHNOLOGY 5(2007), 93-99  More Info
S. M. Ayat, The Skolem-Bang theorems in ordered fields with an IP J. Algebra (to appear) More Info
Sh. Mohsenipour, A generalization of the Keisler-Morley theorem to recursively saturated ordered structures Math. Logic Quart. 53(2007), 289-294  More Info
Sh. Mohsenipour, A note on subsystems of open induction J. Symbolic Logic 72(2007), 1318-1322  More Info
E. Eslami (Joint with J. J. Buckley), Pricing forwards/futures and swaps using fuzzy sets Adv. in Fuzzy Sets and Systems 2(2007), 143?163  More Info
Mor. Moniri, Preservation theorems for bounded formulas Arch. Math. Logic 46(2007), 9-14  More Info
S. M. Bagheri and M. Pourmahdian, Diagram construction in intuitionistic logic Log. J. IGPL 16(2006), 889-901  More Info
Sh. Mohsenipour, A recursive nonstandard model for open induction with GCD property and confinal primes Lect. Notes Log. 26(2006), 227-238  More Info
M. Pourmahdian (Joint with F. Wagner), A simple positive Robinson theory with $LSTP\neq STP$ Lect. Notes Log. 26(2006), 270-283  More Info
M. Alizadeh (Joint with M. Ardeshir), Amalgamation property for the class of basic algebras and some of its natural subclasses Arch. Math. Logic 45(2006), 913-930  More Info
M. Alizadeh (Joint with M. Ardeshir), On L\"{o}b algebras Math. Logic Quart. 52(2006), 95-105  More Info
S. M. Bagheri, Categoricity and quantifier elimination for intuitionistic theories Lect. Notes Log. 26(2006), 23-41  More Info
S. M. Bagheri, Some preservation theorems in an intermediate logic Math. Logic Quart. 52(2006), 125-133  More Info
Mor. Moniri, Model theory of bounded arithmetic with applications to independence results Lect. Notes Log. 26(2006), 239-247  More Info
M. Ghasemi and Moj. Moniri, Beatty sequences and the arithmetical hierarchy Lect. Notes Log. 26(2006), 126-133  More Info
S. M. Ayat and Moj. Moniri, Real closed fields and IP-sensitivity Lect. Notes Log. 26(2006), 1-22  More Info
Mor. Moniri, Polynomial induction and length minimization in intuitionistic bounded arithmetic Math. Logic Quart. 51(2005), 73-76  More Info
S. M. Bagheri and Moj. Moniri, Joint embedding and amalgamation for certain classes of ordered fields J. Appl. Algebra Discrete Struct. 3(2005), 159-167  More Info
Mor. Moniri, Corrigendum to: "weak arithmetics and Kripke models" Math. Logic Quart. 50(2004), 637-638  More Info
M. Pourmahdian, The stable forking conjecture in homogeneous model theory Log. J. IGPL 12(2004), 171-180  More Info
M. Alizadeh and M. Ardeshir, On the linear Lindenbaum algebra of Basic Propositional Logic Math. Logic Quart. 50(2004), 65-70  More Info
S. M. Bagheri, On translations of complete first order theories Math. Logic Quart. 49(2003), 87-91  More Info
Moj. Moniri and J. S. Eivazloo, Relatively complete ordered fields without integer parts Fund. Math. 179(2003), 17-25  More Info
M. Aghaei and M. Ardeshir, A Gentzen-style axiomatization for basic predicate calculus Arch. Math. Logic 42(2003), 245-259  More Info
Mor. Moniri, Comparing constructive arithmetical theories based on $NP$-PIND and co$NP$-PIND J. Logic Comput. 13(2003), 881-888  More Info
S. M. Bagheri and Mor. Moniri, Some results on Kripke models over an arbitrary fixed frame Math. Logic Quart. 49(2003), 479-484  More Info
Mor. Moniri, Intuitionistic weak arithmetic Arch. Math. Logic 42(2003), 791-796  More Info
J. S. Eivazloo and Moj. Moniri, Expansions of ordered fields without definable gaps Math. Logic Quart. 49(2003), 72-82  More Info
Mor. Moniri, On two questions about feasibly Constructive Arithmetic Math. Logic Quart. 49(2003), 425-427  More Info
Mor. Moniri, Independence results for weak systems of intuitionistic arithmetic Math. Logic Quart. 49(2003), 250-254  More Info
M. Pourmahdian, Simple generic structures Ann. Pure Appl. Logic 121(2003), 227-260  More Info
M. Pourmahdian, The stable forking conjecture and generic structures Arch. Math. Logic 42(2003), 415-421  More Info
Moj. Moniri and J. S. Eivazloo, Using nets in Dedekind, monotone, or Scott incomplete ordered fields and definability issues Proceedings of the Ninth Prague Topological Symposium, Petr Simon, ed., Topol. Atlas, 195-203, (2002)  More Info
Moj. Moniri and J. S. Eivazloo, Pathological functions on Puiseux series ordered fields and others Lobachevskii J. Math. 11(2002), 13-18  More Info
Mor. Moniri, Weak arithmetics and Kripke models Math. Logic Quart. 48(2002), 157--160  More Info
Mor. Moniri and Moj. Moniri, Some weak fragments of $HA$ and certain closure properties J. Symbolic Logic 67(2002), 91-103  More Info
Mor. Moniri, ${\cal H}$-theories, fragments of $HA$ and $PA$-normality Arch. Math. Logic 41(2002), 101-105  More Info
M. Pourmahdian, Smooth classes without AC and Robinson theories J. Symbolic Logic 67(2002), 1274-1294  More Info
M. Aghaei and M. Ardeshir, Gentzen-style axiomatizations for some conservative extensions of basic propositional logic Studia Logica 68(2001), 263-285  More Info
M. Aghaei and M. Ardeshir, A bounded translation of intuitionistic propositional logic into basic propositional logic Math. Logic Quart. 46(2000), 199-206  More Info
F. Didehvar, On a class of recursively enumerable sets Math. Logic Quart. 45(1999), 467-470  More Info
S. M. Bagheri, Fundamental order of a one-based theory J. Symbolic Logic 64(1999), 1426-1438  More Info
M. Ardeshir and Moj. Moniri, Intuitionistic open induction and least number principle and the Buss operator Notre Dame J. Formal Logic 39(1998), 212-220  More Info
S.S. Goncharov and M. Pourmahdian, Iterated expansions of models for countable theories and their applications Algebra and Logic 34(1995), 346-358  More Info